Group of invariance of a relativistic supermultiplet theory
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 2 (1965) no. 2, pp. 167-170.
@article{AIHPA_1965__2_2_167_0,
     author = {Michel, Louis and Sakita, Bunji},
     title = {Group of invariance of a relativistic supermultiplet theory},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {167--170},
     publisher = {Gauthier-Villars},
     volume = {2},
     number = {2},
     year = {1965},
     mrnumber = {180227},
     zbl = {0127.44705},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1965__2_2_167_0/}
}
TY  - JOUR
AU  - Michel, Louis
AU  - Sakita, Bunji
TI  - Group of invariance of a relativistic supermultiplet theory
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1965
SP  - 167
EP  - 170
VL  - 2
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1965__2_2_167_0/
LA  - en
ID  - AIHPA_1965__2_2_167_0
ER  - 
%0 Journal Article
%A Michel, Louis
%A Sakita, Bunji
%T Group of invariance of a relativistic supermultiplet theory
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1965
%P 167-170
%V 2
%N 2
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1965__2_2_167_0/
%G en
%F AIHPA_1965__2_2_167_0
Michel, Louis; Sakita, Bunji. Group of invariance of a relativistic supermultiplet theory. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 2 (1965) no. 2, pp. 167-170. http://archive.numdam.org/item/AIHPA_1965__2_2_167_0/

[1] B. Sakita, Phys. Rev., t. 136, B, 1964, p. 1756. | MR

[2] F. Gürsey and L. Radicati, Phys. Rev. Letters, t. 13, 1964, p. 173. | MR

[3] A. Pais, Phys. Rev. Letters, t. 13, 1964, p. 175. | MR

[4] F. Gürsey, A. Pais and L. Radicati, Phys. Rev. Letters, t. 13, 1964, p. 299. | MR

[5] E.P. Wigner, Phys. Rev., t. 51, 1937, p. 106. | Zbl

[8] This is a purely technical condition; with the work of E.C. Zeeman, J. Math. Phys., t. 5, 1964, p. 491, we can obtain that G/T is the semi-direct product H × L without condition 2.

[9] Indeed Zeeman [8], has proven it without the assumptions of continuity and automorphisms.

[10] K. Iwasawa, Ann. Math., t. 50, 1949, p. 507. | MR | Zbl